Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 87

1.

[Azithromycin-induced delirium in on old patient].

Madroñero AB, Jover-Sáenz A, Porcel-Pérez JM, Barcenilla-Gaite F.

Med Clin (Barc). 2006 Mar 25;126(11):439. Review. Spanish. No abstract available.

PMID:
16595092
2.

Delirium in the elderly resulting from azithromycin therapy.

Cone LA, Padilla L, Potts BE.

Surg Neurol. 2003 Jun;59(6):509-11.

PMID:
12826358
3.

[Delirium associated with azithromycin administration].

Sirois F.

Can J Psychiatry. 2002 Aug;47(6):585-6. French. No abstract available.

PMID:
12211892
4.

Azithromycin-induced torsade de pointes.

Huang BH, Wu CH, Hsia CP, Yin Chen C.

Pacing Clin Electrophysiol. 2007 Dec;30(12):1579-82.

PMID:
18070319
5.

Clarithromycin monotherapy-induced delirium.

Ozsoylar G, Sayin A, Bolay H.

J Antimicrob Chemother. 2007 Feb;59(2):331. Epub 2007 Jan 5. No abstract available.

PMID:
17208955
6.

Azithromycin-induced intrahepatic cholestasis.

Longo G, Valenti C, Gandini G, Ferrara L, Bertesi M, Emilia G.

Am J Med. 1997 Feb;102(2):217-8. No abstract available.

PMID:
9217574
7.

Azithromycin-induced QT prolongation in elderly patient.

Russo V, Puzio G, Siniscalchi N.

Acta Biomed. 2006 Apr;77(1):30-2.

PMID:
16856707
8.

Intravenous azithromycin-induced ototoxicity.

Bizjak ED, Haug MT 3rd, Schilz RJ, Sarodia BD, Dresing JM.

Pharmacotherapy. 1999 Feb;19(2):245-8.

PMID:
10030778
9.

Azithromycin-induced hiccups.

Surendiran A, Krishna Kumar D, Adithan C.

J Postgrad Med. 2008 Oct-Dec;54(4):330-1. No abstract available.

10.

Akathisia with azithromycin.

Riesselman A, El-Mallakh RS.

Ann Pharmacother. 2015 May;49(5):609. doi: 10.1177/1060028015570728. No abstract available.

PMID:
25870444
11.

Torsades de pointes induced by the concomitant use of ivabradine and azithromycin: an unexpected dangerous interaction.

Cocco G, Jerie P.

Cardiovasc Toxicol. 2015 Jan;15(1):104-6. doi: 10.1007/s12012-014-9274-y.

PMID:
25158669
12.

Azithromycin-induced hearing loss.

Lo SH, Kotabe S, Mitsunaga L.

Am J Health Syst Pharm. 1999 Feb 15;56(4):380-3. No abstract available.

PMID:
10690220
13.

Azithromycin-induced leukocytoclastic vasculitis.

Odemis E, Kalyoncu M, Okten A, Yildiz K.

J Rheumatol. 2003 Oct;30(10):2292. No abstract available.

PMID:
14528532
14.

[Torsade de pointes and cardiorespiratory arrest induced by azithromycin in a patient with congenital long QT syndrome].

Arellano-Rodrigo E, García A, Mont L, Roqué M.

Med Clin (Barc). 2001 Jun 23;117(3):118-9. Spanish. No abstract available.

PMID:
11459586
15.

Azithromycin-induced myasthenic crisis: reversibility with calcium gluconate.

Pradhan S, Pardasani V, Ramteke K.

Neurol India. 2009 May-Jun;57(3):352-3. doi: 10.4103/0028-3886.53270. No abstract available.

16.

Levofloxacin-induced delirium.

Hakko E, Mete B, Ozaras R, Tabak F, Ozturk R, Mert A.

Clin Neurol Neurosurg. 2005 Feb;107(2):158-9. No abstract available.

PMID:
15708235
17.

Possible azithromycin-associated hiccups.

Jover F, Cuadrado JM, Merino J.

J Clin Pharm Ther. 2005 Aug;30(4):413-6.

PMID:
15985056
18.

A case of QT-interval prolongation precipitated by azithromycin.

Matsunaga N, Oki Y, Prigollini A.

N Z Med J. 2003 Nov 7;116(1185):U666. No abstract available.

PMID:
14615808
19.

Azithromycin-related toxic effects of digitoxin.

Thalhammer F, Hollenstein UM, Locker GJ, Janata K, Sunder-Plassmann G, Frass M, Burgmann H.

Br J Clin Pharmacol. 1998 Jan;45(1):91-2. No abstract available.

20.

Enhanced hypoprothrombinemia with warfarin due to azithromycin.

Rao KB, Pallaki M, Tolbert SR, Hornick TR.

Ann Pharmacother. 2004 Jun;38(6):982-5. Epub 2004 Apr 14.

PMID:
15084685

Supplemental Content

Support Center